# SDR SWIA202265709

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRINGER 19 BETWEEN FS. 437.00 AND FS. 453.00 HAS CORROSION.    (C CHECK RO 5/23/22)    CORROSION ON RH STGR19R BETWEEN FS437.00 AND FS453.00 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-03-101-007-A04. REMOVED AND REPLACED RH STGR 19R BETWEEN FS349 TO FS477 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-31070 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE LEAK CHECK GOOD.
